# SDR SWAA2022082537833

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727F+6; BS 727F+16; BS 727G+8; BS 727G+10; BS 727G+19; BS 727H; BS 727H+6. / [01] REMOVED CORROSION FROM ACB L/H FLOOR TO SIDEWALL SUPPORT AT BS 727H LBL 21 MEASURED 2'W X 1'L AND 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM ACB L/H FLOOR TO SIDEWALL SUPPORT AT BS 727H+6 LBL 21 MEASURED 0.5'W X 1.3'L AND 0.0035' DEEP. ORIGINAL THICKNESS OF 0.040' FOUND TO BE IN LIMITS PER SRM 53-00-53-1A-2 CAL ID DIAL DEPTH GAUGE ATS2472 S/N UNKNOWN DUE 12/2022[04] FABRICATED ; LOCATED AND DRILLED NEW SECTION ACB L/H SIDEWALL SUPPORT AND SPLICES FROM BAC1496-377#7075T62;LOT# 1494598-1; FROM BS 727G+13 TO BS 807+13 ;LBL 21 IAW SRM 51-40-05-0G-00 ; DWG 146A7502 ; ID:0031;REV:-; DWG 146A7500; ID:0233; REV:-; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[05] FABRICATED ; LOCATED AND DRILLED NEW SECTION ACB L/H SIDEWALL SUPPORT AND SPLICES FROM BAC1496-377#7075T62;LOT# 1494598-1; FROM BS 727G+13 TO BS 807+13 ;LBL 21 IAW SRM 53-00-53-2R-6 ;SRM 51-40-05-0G-00 ; DWG 146A7502 ; ID:0031;REV:-; DWG 146A7500; ID:0233; REV:-; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;;[13] INSTALLED ON AFT CARGO BAY NEW SECTION FLOOR TO SIDEWALL SUPPORT AT LBL 21 BETWEEN BS 727G+13 TO BS 807+13 ; SPLICES ON BETWEEN BS 727G TO BS 727H ; BS 727J TO BS 747 AND BS 807 TO BS 827 IAW SRM 53-00-53-2R-6.
